MAUDE Adverse Event Report: MICROVENTION, INC TRAXCESS 14 GUIDEWIRE (14 IN.); CATHETER, GUIDE WIRE

MICROVENTION, INC TRAXCESS 14 GUIDEWIRE (14 IN.); CATHETER, GUIDE WIRE
Model Number GW1420040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history record and shipping inspection report of the involved product/lot# combination confirmed that no deviation or nonconformity related to the event was found.The device was not returned to the manufacturer for evaluation.The root cause cannot be determined.
 
Event or Problem Description
It was reported that during passage of the guide wire through a p1 occlusion, there was a possible wire perforation of a thalamoperforating branch proximally at the level of the occlusion.There was no reported additional intervention or sequela.

Brand Name
TRAXCESS 14 GUIDEWIRE (14 IN.)
Common Device Name
CATHETER, GUIDE WIRE
Manufacturer (Section D)
MICROVENTION, INC
35 enterprise drive
aliso viejo, ca
MDR Report Key10439786
Report Number2032493-2020-00225
Device Sequence Number7083982
Product Code MOF
UDI-Device Identifier00810170012280
UDI-Public(01)00810170012280(11)200108(17)221231(10)200108
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K133725
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberGW1420040
Device Catalogue NumberGW1420040
Device Lot Number200108
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2020
Initial Report FDA Received Date08/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;